# SDR HEEA978993

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Probe
- Part number: 495269361
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PROBE READS HIGH OUT OF TOLERANCE.
